Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 3, 2015, 2:27 PM EDT for Albany County, Schenectady County, Schoharie County, New York. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2015, 2:27 PM EDT (18:27 UTC)
- Expired
- Aug 3, 2015, 3:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Albany County, NY, Schenectady County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 28 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 3:00 PM EDT | TSTM WND DMG | 1 Ene Coldbrook, NY | TREES DOWN |
| Aug 3, 3:00 PM EDT | HAIL 1 | Niskayuna, NY | TREE LIMBS DOWN IN NISKAYUNA AND ROTTERDAM |
| Aug 3, 3:00 PM EDT | HAIL 1 | Niskayuna, NY | |
| Aug 3, 3:02 PM EDT | TSTM WND DMG | 1 Ene Carman, NY | TREE DOWN AND POWER OUT |
| Aug 3, 3:05 PM EDT | TSTM WND DMG | 1 Se Schenectady, NY | TRAFFIC LIGHT POLE BENT BY WIND |
| Aug 3, 3:20 PM EDT | FUNNEL CLOUD | 1 Wnw Latham, NY | MULTIPLE PICTURES NEAR SAME LOCATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS51 KALY 031827
SVRALY
NYC001-093-095-031915-
/O.NEW.KALY.SV.W.0061.150803T1827Z-150803T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
227 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ALBANY COUNTY IN EAST CENTRAL NEW YORK...
NORTHEASTERN SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 315 PM EDT
* AT 227 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERNE...OR
13 MILES EAST OF COBLESKILL...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BERNE AROUND 235 PM EDT.
DELANSON AROUND 245 PM EDT.
DUANESBURG AND ALTAMONT AROUND 250 PM EDT.
VOORHEESVILLE AROUND 255 PM EDT.
GUILDERLAND AROUND 300 PM EDT.
ALBANY...ROTTERDAM AND ROTTERDAM JUNCTION AROUND 305 PM EDT.
COLONIE AND SCOTIA AROUND 310 PM EDT.
SCHENECTADY...NISKAYUNA...EAST GLENVILLE AND ALPLAUS AROUND 315 PM
EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FULLERS...RECTORS...STOODLEY CORNERS...GALLUPVILLE...HUNTERSLAND...
DUANE MANSION...EAST TOWNSHIP...GLENVILLE CENTER...HAWVERSVILLE AND
MOHAWK VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4293 7399 4290 7396 4291 7391 4291 7390
4285 7390 4285 7388 4283 7388 4278 7382
4278 7380 4279 7379 4279 7377 4282 7373
4278 7370 4278 7368 4277 7368 4248 7426
4267 7441
TIME...MOT...LOC 1827Z 231DEG 24KT 4263 7423
HAIL...<.75IN
WIND...60MPH
$$
SNYDER1 follow-up statement
343
WWUS51 KALY 031915
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
315 PM EDT MON AUG 3 2015
NYC001-093-095-031925-
/O.EXP.KALY.SV.W.0061.000000T0000Z-150803T1915Z/
ALBANY NY-SCHOHARIE NY-SCHENECTADY NY-
315 PM EDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALBANY...NORTHEASTERN
SCHOHARIE AND SCHENECTADY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4293 7399 4290 7396 4291 7391 4291 7390
4285 7390 4285 7388 4283 7388 4278 7382
4278 7380 4279 7379 4279 7377 4282 7373
4278 7370 4278 7368 4277 7368 4248 7426
4267 7441
TIME...MOT...LOC 1913Z 231DEG 24KT 4263 7423
$$
SNYDER/JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 1:42 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 3, 1:42 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 142 PM EDT MON AUG 3 2015 .SYNOPSIS... A COLD FRONT WILL MOVE INTO THE REGION THIS EVENING AND MOVE TO THE COAST BY MORNING. IT MAY TRIGGER STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE WILL LINGER OVER QUEBEC THROUGH MUCH OF THE WEEK...BRINGING COOLER AIR INTO OUR REGION...AND TRIGGERING SCATTERED SHOWERS DURING THE AFTERNOON AND EVENING TUESDAY AND WEDNESDAY...MAINLY NORTH OF I90 AND OVER THE HIGHER TERRAIN. && .NEAR TERM /THROUGH TONIGHT/... SOME SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT... AS OF 930 AM EDT...MOST OF THE CIN IS MIXED OUT...A FINE LINE/PRE FRONTAL TROF IS FM SLK-BGM AND APPEARS IT WILL BE THE FOCUS OF CONVECTIVE DEVELOPMENT THIS AFTN. AHEAD OF IT SKIES HAVE BEEN SUNNY...TD ARE IN THE LOWER 60S AND TEMPS ARE IN THE 80S WITH A FEW MORE HOURS OF DIURNAL HEATING TO GO. AT 500HPA THE FIRST SHORT WV ROTATING AROUND THE BASE OF THE LARGE QB/ONT CUT OFF IS IN THE E GRTLKS AND MVNG SLOWLY E WITH THE BEST DYNAMICS N OR N OF FCA. MU CAPE VALUES ARE NOW IN THE VCNTY OF 1000-1500 J/KG...MID LEVEL LAPSE RATES ARE ARND 6.5C. SCT TSTMS WILL FORM ALONG THIS LINE DURING THE AFTN HRS...WHICH WILL BE COME STRONG AND SOME MAY BE SEVERE. THIS SCT-BKN LINE OF STORMS WILL PROGRESS IN BOWING SEGMENTS ACROSS THE RGN DURING THE AFTN AND EVNG. SEE LATEST SPC DISC. PRE- FRONTAL TROF WILL REACH SVT-RDG BY EVNG...AND DRIFT EAST AS ACTIVITY DIM AND ATMOS STABILIZES. OVERNIGHT THIS BOUNDARY WILL SHIFT EAST AS THE MAIN CDFNT MOVES INTO THE E GRTLKS...AND THEN TO COAST BY DAYBREAK. WITH CYCLONIC 500HPA FLOW ACROSS THE RGN AND COOLING AT 500HPACLOUDS WILL INCR N TWRD DAYBREAK. MINDS WILL REMAIN IN THE 60S. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... TUESDAY...THE COLD FRONT WILL BE NEAR WRN NEW ENGLAND BY DAYBREAK. THE SFC DEWPT BOUNDARY WILL STILL BE PROGRESSING EAST ACROSS ERN NY. THE NAM IS ADVERTISING ALOT OF INSTABILITY FOR TUE WITH A DEEPLY SHEARED ENVIRONMENT. THE GFS HAS LESS AGAIN...BUT THERE IS A SMALL AREA OF HIGH INSTABILITY FROM THE THE MASS PIKE SOUTH AND EAST INTO NW CT. SPC DOES HAVE LITCHFIELD CTY CLIPPED BY THE MARGINAL RISK. MID LEVEL LAPSE RATES WILL BE AROUND 6.5C/KM WITH ANOTHER SHORT-WAVE ROTATING AROUND THE UPPER LEVEL LOW. WILL HAVE TO MONITOR FOR SOME STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL /NO ENHANCED WORDING YET/...ESPECIALLY FROM THE CAPITAL DISTRICT SOUTH AND EAST. LOW- LEVEL COLD ADVECTION WILL BE ONGOING DURING THE LATE MORNING INTO THE PM. DOWNSLOPING EFFECTS OFF THE ERN CATSKILLS/ERN DACKS MAY ALLOW MAX TEMPS TO GET INTO THE MID AND U80S IN THE HUDSON RIVER VALLEY/CAPITAL REGION. EXPECT M70S TO L80S IN MOST OTHER LOCATIONS...EXCEPT OVER THE SRN DACKS/SRN GREENS WHERE SOME U60S TO L70S ARE POSSIBLE IN THE COLD ADVECTION REGIME...AS H850 TEMPS LOWER TO +10C TO +16C FROM NW TO SE OVER THE FCST AREA BY THE LATE PM. A SLIGHT TO LOW CHC OF THUNDERSTORMS WILL CONTINUE UNTIL SUNSET. TUESDAY NIGHT...WITH THE LOSS OF THE DIURNAL HEATING THE SCT SHOWERS AND THUNDERSTORMS WILL DIMINISH QUICKLY. THE ISOLD-SCT SHOWERS MAY LINGER THE LONGEST OVER THE SRN DACKS. LOWS WILL GENERALLY BE IN THE MID 50S TO AROUND 60F WITH SOME U40S TO L50S OVER THE SRN DACKS/SRN GREENS. HUMIDITY LEVELS WILL BE QUITE COMFORTABLE. WED-WED NIGHT...THE FCST AREA WILL STILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL LOW CENTERED OVER S-CNTRL QUEBEC. IN THE CYCLONIC FLOW ANOTHER PIECE OF SHORT-WAVE ENERGY WILL SWING ACROSS UPSTATE NY AND NEW ENGLAND. THE BEST CHC OF ISOLD-SCT SHOWERS DUE TO THE CYCLONIC VORTICITY ADVECTION WILL BE NORTH AND WEST OF THE CAPITAL REGION. H500 TEMPS WILL BE AROUND -15C TO -18C FROM ALY NORTH AND WEST. THE H500 HEIGHTS ARE ABOUT 2-3 STD DEVS BELOW NORMAL BASED ON THE LATEST GEFS FOR WED. H850 TEMPS WILL BE 1-2 STD DEVS BELOW NORMAL. HIGHS ON WED WILL BE IN THE M60S TO L70S OVER THE MTNS...AND MID AND U70S IN THE VALLEYS...WITH A FEW 80F READINGS NEAR KPOU. CLEARING SKIES AND LIGHT TO CALM WINDS WILL ALLOW FOR COOL NIGHT FOR THE FIRST WEEK OF AUG...WITH HIGH PRESSURE BUILDING IN. LOWS WILL RANGE FROM THE U40S TO M50S OVER THE FCST AREA. && .LONG TERM /THURSDAY THROUGH SUNDAY/... BELOW NORMAL TEMPERATURES EXPECTED WITH HIGHS MAINLY IN THE 70S. GUIDANCE IS IN GENERAL AGREEMENT THAT A COLD FRONT SHOULD STALL TO OUR SOUTH LATE IN THE WEEK SOMEWHERE ACROSS THE MID ATLANTIC REGION. THE EXACT LOCATION IS VERY MUCH IN QUESTION AT THIS TIME. GUIDANCE IS ALSO IN GENERAL AGREEMENT THAT A LARGE UPPER LEVEL LOW WILL MOVE NORTH OF THE CANADIAN MARITIMES LATE IN THE WEEK LEAVING THE GREAT LAKES REGION AND NORTHEAST UNDER A LONGWAVE TROUGH THOUGH THE WEEKEND. THE DIFFERENCES IN THE MODELS ARE ON HOW THEY HANDLE SHORT WAVE ENERGY MOVING THROUGH THE LONGWAVE TROUGH AND ITS IMPACTS THE POSITION OF THE STALLED BOUNDARY AND THE STRENGTHEN OF AN AREA OF LOW PRESSURE THAT IS EXPECTED TO FORM AND MOVE EASTWARD ALONG THE BOUNDARY. GUIDANCE HAVE NOT BEEN SHOWING ANY CONSISTENCY. AT THIS TIME...THE OPERATIONAL RUN OF THE GFS KEEPS THE BOUNDARY...LOW AND PRECIPITATION SHIELD TO OUR SOUTH WHILE THE ECMWF BRINGS A SOAKING RAINFALL TO THE AREA LATE THURSDAY NIGHT AND FRIDAY TO MAINLY TO AREAS SOUTH OF INTERSTATE 90. HAVE FAVORED GUIDANCE FROM THE WEATHER PREDICTION CENTER TO MAINTAIN FORECAST CONSISTENCY AND HAVE CHANCE POPS FOR AREAS SOUTH OF I-90 LATE THURSDAY NIGHT AND FRIDAY. AS FOR THE WEEKEND...HAVE MAINLY SLIGHT CHANCES POPS SINCE THE TIMING OF ADDITIONAL SHORT WAVES IN HIGHLY UNCERTAIN. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A PERIOD OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO IMPACT THE TAF SITES AS A COLD FRONT APPROACHES THE REGION LATE THIS AFTERNOON AND EVENING. CONDITIONS WILL BE FAVORABLE FOR THE POSSIBILITY FOR SOME STRONG TO SEVERE THUNDERSTORMS. VFR CONDITIONS ARE EXPECTED WELL INTO THE AFTERNOON HOURS WITH CONDITIONS LOWERING TO MVFR WITH THE CONVECTION LATE THIS AFTERNOON AND EVENING. IFR CONDITIONS WILL BE POSSIBLE BUT HAVE NOT BEEN INCLUDE IN THE TAFS AT THIS TIME. OVERNIGHT GENERALLY MVFR CONDS W/AREAS 2SM IN BR. PATCHES OF IFR IN FOG ARE EXPECTED TO DEVELOP LATE TONIGHT AS THE CLOUD COVER DECREASES AND WINDS LIGHTEN UP. AT THE TAF SITES SOUTHERLY WINDS WILL CONTINUE 10 TO 20 KNOTS AND GUSTY INTO THE EVENING. WINDS WILL BECOME LIGHT SOUTHERLY LATER THIS EVENING...AND LIGHT AND VARIABLE OVERNIGHT. OUTLOOK... TUE NIGHT-THU: NO OPERATIONAL IMPACT. NO SIG WX. THU NIGHT-FRI: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. && .FIRE WEATHER... A COLD FRONT WILL APPROACH FROM THE EASTERN GREAT LAKES REGION TODAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. THE COLD FRONT WILL BE EAST OF THE REGION TUESDAY MORNING...BUT AN UPPER LEVEL DISTURBANCE WILL CONTINUE THE THREAT FOR SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON...AS COOLER AND DRIER AIR WILL ARRIVE FOR WEDNESDAY. THE RH VALUES WILL LOWER TO 40 TO 60 PERCENT THIS AFTERNOON...AND INCREASE TO 75 TO 100 PERCENT TONIGHT. THE RH VALUES WILL LOWER TO 35 TO 55 PERCENT TUESDAY AFTERNOON. THE WINDS WILL BE FROM THE SOUTH TO SOUTHWEST AT 10 TO 20 MPH TODAY...AND SOUTH TO SOUTHWEST AT 5 TO 15 MPH TONIGHT. THE WINDS WILL BE FORM THE WEST TO NORTHWEST AT 10 TO 20 MPH ON TUESDAY WITH THE FRONT MOVING ACROSS THE REGION. && .HYDROLOGY... MAINLY DRY WEATHER IS EXPECTED THIS MORNING WITH SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING AS A COLD FRONT APPROACHES AND CROSSES THE REGION. THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS AS PWATS RISE UP TO AROUND 1.5 INCHES AHEAD OF THE BOUNDARY. THE HEAVY RAINFALL COULD LEAD TO SOME MINOR FLOODING IN POOR DRAINAGE AND LOW LYING AREAS. ALSO SOME SHARP WITHIN BANK RISES WOULD BE EXPECTED ON STREAMS...CREEKS AND SOME SMALL RIVERS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON TUESDAY ESPECIALLY DURING THE AFTERNOON AS THE UPPER LEVEL TROUGH AXIS APPROACHES AND PASSES OVER THE REGION. RAINFALL AMOUNTS MAY RANGE FROM A TENTH TO A THIRD OF AN INCH WITH LOCALLY HIGHER AMOUNTS. A TREND TOWARDS DRIER WEATHER WILL OCCUR ON WEDNESDAY...AND CONTINUE UNTIL FRIDAY MORNING. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER NEAR TERM...SNYDER SHORT TERM...WASULA LONG TERM...IAA AVIATION...SNYDER FIRE WEATHER...BGM/WASULA HYDROLOGY...BGM/WASULA
Hazardous weather outlook, Aug 3, 6:40 AM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 640 AM EDT MON AUG 3 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 640 AM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. SOME OF THE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF 58 MPH OR GREATER AND OR LARGE HAIL AN INCH IN DIAMETER OR LARGER. THE STORMS WILL MOVE FROM THE SOUTHWEST TO NORTHEAST AT AROUND 35 MPH. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING MAY ACCOMPANY SOME OF THE STORMS. THEY WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING IN SOME LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF MAINLY NON SEVERE THUNDERSTORMS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 3:08 PM EDT | Special Weather Statement | ALY | Rensselaer | 22 min |
| Aug 3, 3:28 PM EDT | Special Weather Statement | ALY | Rensselaer | 32 min |
| Aug 3, 3:31 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 32 min |
| Aug 3, 4:29 PM EDT | Special Weather Statement | ALY | Greene | 31 min |
| Aug 3, 5:04 PM EDT | Special Weather Statement | ALY | Albany | 26 min |
| Aug 3, 5:07 PM EDT | Special Weather Statement | ALY | Ulster | 38 min |
| Aug 3, 5:34 PM EDT | Special Weather Statement | ALY | Rensselaer | 26 min |
| Aug 3, 5:56 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga | 2 hr |
| Aug 3, 5:58 PM EDT | Special Weather Statement | ALY | Rensselaer | 47 min |
| Aug 3, 6:35 PM EDT | Special Weather Statement | ALY | Otsego | 55 min |
| Aug 3, 6:57 PM EDT | Special Weather Statement | ALY | Otsego | 33 min |
| Aug 3, 7:23 PM EDT | Special Weather Statement | ALY | Montgomery | 37 min |
| Aug 3, 7:32 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schenectady | 45 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.